Sativonorm tablets For Sinus Pain, Nasal Congestion & Headache

Description

Each tablet contains: 500 mg Paracetamol, 30 mg Pseudoephedrine Hydrochloride. Sativonorm

Pharmacology 

  • Paracetamol is a clinically proven analgesic and antipyretic.
  • Pseudoephedrine is a sympathomimetic agent, for symptomatic relief from nasal congestion.

Indications

Relief of sinus pain, nasal congestion and fever.

Dosage and Administration

Sativonorm is suitable for adults and children of 12 years of age and over.

Adults and children of 12 years and over: Two tablets up to four times a day. If necessary the dose may be repeated every four to six hours but do not take more than four doses (8 tablets) in 24 hours.

Contraindications

  • Sativonorm tablets are contra-indicated in patients with known hypersensitivity to paracetamol.
  • pseudoephedrine hydrochloride or related compounds. Not to be used by patients taking monoamine oxidase inhibitor antidepressants or within 2 weeks of stopping such treatment.

Precautions

  • Keep out of reach of children.
  • This preparation contains paracetamol. Do not exceed the stated dose. Do not take other paracetamol containing medications or nasal decongestants at the same time as Sativonorm tablets.
  • Sativonorm should be administered with caution to patients with hepatic or renal dysfunction, severe hypertension, cardiac or peripheral vascular disease, hyperthyroidism or on antihypertensive or antidepressant therapy.
  • Pseudoephedrine should be given with care to patients with diabetes mellitus, closed-angle glaucoma or prostate enlargement. Anginal pain may be precipitated in angina pectoris.
  • Do not take this product for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain persists or gets worse, if new symptoms occur, or if redness and swelling is present, consult a doctor because these could be signs of a serious condition. If nervousness, dizziness or insomnia occur, or if a sore throat is severe and persists for more than 2 days and is accompanied by fever, headache, rash, nausea or vomiting, consult a doctor promptly.

Use in Pregnancy & Lactation

Although there are no known risks associated with the use of these active ingredients during pregnancy and breast feeding, as with all medicines, medical advice should be sought before using this product.

Use in Children

Do not give to children below 12 years of age.

Side Effects

  • Paracetamol When taken in recommended doses, paracetamol is usually free from side effects. However skin reactions such as urticaria have been reported rarely.
  • Pseudoephedrine: May occasionally cause anxiety, tremor, dizziness, cardiovascular effects including tachycardia and hypertension, Insomnia and urinary retention. A fixed erythematous drug eruption has been reported rarely.

Drug Interactions

  • Paracetamol: Sativonorm tablets may interact with anticoagulant agents on prothrombin time.
  • The liver effects of Sativonorm tablets may be increased by the use of alcohol and the concomitant use of certain drugs which enhance the metabolism of paracetamol in the liver (ie. barbiturates, tricyclic antidepressants).
  • Coadministration of pseudoephedrine and MAOI’s may lead to hypertensive crisis. This effect may persist for up to 2 weeks after discontinuation of MAOI’s.

Overdosage

  • In massive paracetamol overdosage, Sativonorm tablets may cause severe liver damage. Early symptoms may include pallor, nausea, vomiting. (diaphoresis) and general malaise.
  • Clinical and laboratory evidence of liver damage may not be apparent for 48 to 72 hours post-ingestion. Overdosage should be promptly treated by gastric lavage followed by intravenous N-acetylcysteine or methionine without waiting for the results of plasma paracetamol levels.
  • Additional antidote therapy is normally considered in light of further plasma paracetamol levels and the time elapsed since ingestion.
  • In all cases of suspected overdose, prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.
  • Pseudoephedrine overdose is likely to result in effects similar to those listed as adverse effects, and may also produce excess sympathetic stimulation. 7-8 tablets has been shown to cause hypertension in normotensive subjects.
  • Treatment of pseudoephedrine overdose is mainly symptomatic. Measures should be taken to support respiration and control hypertension. Convulsions should be supported with an anticonvulsant if required. Elimination of pseudoephedrine can be accelerated by acidification of the urine.
Paracetamol-Pseudoephedrine
Paracetamol-Pseudoephedrine

Ref. PanSativonorm

THIS IS A MEDICINE

  • Medicines are products that affect your health, and failure to follow the instructions may be dangerous for you.
  • Follow your doctor’s advice carefully, the method of use, and the instructions of the pharmacist who sold you the medicine.
  • Your doctor and pharmacist are expert in the use of medicines, and their benefits and risks.
  • Do not stop your course of treatment early unless advised to do so by your doctor or pharmacist.
  • Do not repeat your prescription without consulting your doctor.
  • Keep Medicines Out Of Reach Of Children.

For Arabic information: بانادول ساينس لإلتهاب الجيوب الأنفية، ولنزلات البرد والرشح

Our goal is to provide you with the most relevant and up-to-date information. However, because pharmaceutical products affect each person differently, we cannot guarantee that this article includes all the information you should know, and you should always consult your doctor, pharmacist or health provider. Copyright: “All rights reserved (c) pharmacia1 .com” – Contact us via the contact form, or simply write a comment at the bottom of the page.atccode: R01BA52 , Sympathomimetics , Nasal Decongestants For Systemic Use , Nasal Preparations , Respiratory System.


Discover more from Pharma Guide

Subscribe to get the latest posts to your email.